# SDR IPXA2017070618982

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 54,668 hours, 18,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Equipement Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS DISPLAYED PLUS OR MINUS FOUR SECONDS IN CLIMB. REOCCURRED AT 34,000 CRUISE,  EQUIPMENT COOLING SELECTOR TO STANBY IAW QRH.  WARNING EXTINGUISHED.  DURING TROUBLSHOOTING PERFORMED MANIFOLD INTERCONNECT VALVE TEST. STEP 2 H FAILED AFTER 45 SECONDS. MM 21-58-00-705-342-001-1.SUSPECTED K2193 RECHECKED SYSTEM, OK IAW 21-58-00-705-342-001.1 (F) SIMULATION OF ALTITUDE ABOVE 10,000 FT.
